On 2-abelian (n-5)-filiform Lie algebras



Downloads per month over past year

Campoamor Stursberg, Otto Ruttwig and Ancochea Bermúdez, José María (2001) On 2-abelian (n-5)-filiform Lie algebras. Communications in Algebra, 29 (7). pp. 3199-3222. ISSN 0092-7872

[thumbnail of 02.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.tandfonline.com/doi/pdf/10.1081/AGB-5017


We classify the (n − 5)-filiform Lie algebras which have the additional property of a non-abelian derived subalgebra. Moreover we show that if a (n − 5)-filiform Lie algebra is characteristically nilpotent, then it must be 2-abelian.

Item Type:Article
Uncontrolled Keywords:Filiform Lie algebra; nilpotent Lie algebra; derivation; characteristically, Solvable, nilpotent Lie algebras, Structure theory of Lie algebras, Automorphisms and other operators on Lie algebras nilpotent algebra
Subjects:Sciences > Mathematics > Algebra
ID Code:14866
Deposited On:19 Apr 2012 08:18
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page